# SDR DALA2018111206598

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 68,101 hours, 49,862 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL REPAIR DOUBLERS AT FWD/ AFT LOWER CORNER OF FWD CARGO DOOR. EXTERNAL REPAIR DOUBLERS AT FWD/ AFT LOWER EDGE CORNERS WERE REPLACED PER ER/A 486624-14MA REV ORIGINAL.
